# SDR SIMA200910302

- Difficulty date: April 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3739, ON GROUND CREW REPORTED A STRONG ODOR IN CABIN.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED  BALLAST AND CONTROL.  OPERATION CHECK GOOD, NO ODOR AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
